Medical Questions > Womens Health > Menopause Forum

Hot Flashes At Age 74

Must Read
What is menopause? Peri menopause? How long does menopause last? Get the facts on menopause, "the big change", here. ...
Symptoms of menopause and perimenopause affect women in different ways. What common signs and early symptoms of menopause can alert you of "the change"?...
Consult your doctor as your body makes the perimenopause transition. But how do doctors confirm the beginning of menopause? Learn more here....
Do the above hot flashes produce hormones and do they have any effect on this person taking cumidon?
Did you find this post helpful?
|

replied October 28th, 2003
We are not doctors here....Go ask a doctor.
|
Did you find this post helpful?

replied October 28th, 2003
Active User, very eHealthy
Helden, you are just a mean old nazi. Go away and take your nasty unhelpful attitude with you.
|
Did you find this post helpful?

replied October 28th, 2003
My friend has been on coumadin for about 7 years and the level seems to have to go up or down depending on my blood tests. Because of the hot flashes I seem to be producing hormones. Do you think this would have an effect and would the effect make it go up or down?

I realize you are not a doctor but its difficult to have a doctor pay attention to this question. Can you help?
|
Did you find this post helpful?

replied October 28th, 2003
Lol... Helden, what do you think this forum is for?

We come here looking for other people who have had the same, or similar problems. We are looking for people who can sympathize with us, give us advice, tell us their stories, and how they handled their situation. Sometimes we are just looking for support.

Some of us are tired of all the medical mumbo jumbo that spews out of doctors mouths, and we are looking for real answers from real people.

Just something to keep in mind.

~qriosity~
|
Did you find this post helpful?

replied October 28th, 2003
Ladybug
Hey! I'm not in the same situation as you, but I do take coumadin... So I thought I might share my experience with it.

Every since I have started taking coumadin, I have been very hot... All the time. It could be snowing out, and i'm hot!
I know 2 other people who are taking coumadin, and they have told me that they also feel hot at times.

Though I have never talked to a doctor about this, i'm guessing that the hotness, may be a side effect of, or is associated with coumadin.

Hoe long have you been taking the coumadin? Is it a new drug for you?

~qriosity~
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Goce Aleksovski
User Profile
Dr. Madhumita Avinash Paul
User Profile
Dr. Madhumita Avinash Paul